# SDR CA991004017

- Difficulty date: September 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 7863916
- Condition: Inoperative
- Location: Engine
- Part time: 5,878 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) HYDRAULIC MECH FUEL CONTROL UNIT SHOWED SIGNS OF SPIKING DURING POTENTIOMETER RESISTANCE CHECKS.
